User menu

4-Dimensional Frobenius manifolds and Painleve’ VI

Bibliographic reference Romano, Stefano. 4-Dimensional Frobenius manifolds and Painleve’ VI. In: Mathematische Annalen, Vol. 360, no.3-4, p. 715-751 (2014)
Permanent URL
  1. Adler, M., van Moerbeke, P.: Recursion relations for unitary integrals, combinatorics and the Toeplitz lattice. Commun. Math. Phys. 237, 397–440 (2003)
  2. Adler, M., Van Moerbeke, P.: Integrals over classical groups, random permutations, Toda and Toeplitz lattices. Commun. Pure Appl. Math. 54, 153–205 (2001)
  3. Appell, P.: Sur les fonctions hypergéometriques de plusiers variables. Mem. des Sciences de Paris, III (1925)
  4. Carlet Guido, The Hamiltonian Structures of the Two-Dimensional Toda Lattice and R-Matrices, 10.1007/s11005-005-0629-y
  5. Dinar Yassir Ibrahim, On classification and construction of algebraic Frobenius manifolds, 10.1016/j.geomphys.2008.04.001
  6. Dubrovin Boris, Geometry of 2D topological field theories, Lecture Notes in Mathematics (1996) ISBN:9783540605423 p.120-348, 10.1007/bfb0094793
  7. Dubrovin Boris, Painlevé Transcendents in Two-Dimensional Topological Field Theory, The Painlevé Property (1999) ISBN:9780387988887 p.287-412, 10.1007/978-1-4612-1532-5_6
  8. Dubrovin, B.: On almost duality for Frobenius manifolds. In: Geometry, Topology and Mathematical Physics. Amer. Math. Soc. Transl. Ser., vol. 2, no. 212, pp. 75–132 (2004)
  9. Dubrovin, B.: Flat pencils of metrics and Frobenius manifolds. In: Proceedings of 1997 Taniguchi Symposium “Integrable Systems and Algebraic Geometry”, pp. 47–72 (1998)
  10. Dubrovin Boris, Differential geometry of moduli spaces, 10.4310/sdg.1998.v4.n1.a5
  11. Dubrovin, B.: Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians, Doc. Math. Extra. vol. II, Berlin, pp. 315–326 (1998)
  12. Dubrovin B., Mazzocco M., Monodromy of certain Painlevé–VI transcendents and reflection groups, 10.1007/pl00005790
  13. Dubrovin, B., Mazzocco, M.: On the reductions and classical solutions of the Schlesinger equations, differential equations and quantum groups. Andrey A. Bolibruch memorial volume, IRMA Lectures in Mathematics and Theoretical Physics, vol. 9, pp. 157–187 (2006)
  14. Dubrovin B A, Novikov S P, Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory, 10.1070/rm1989v044n06abeh002300
  15. Dubrovin, B., Novikov, S.: On Poisson brackets of hydrodynamic type. Soviet Math. Dokl. 279(2), 294–297 (1984)
  16. Erdélyi, A., Magnus, W., Oberhettinger, F., Tricomi, G.: Higher transcendental functions, vol. I. McGraw-Hill, New York (1953)
  17. Gambier, B.: Sur les equations differentielles du second ordre et du primier degrè dont l’ integrale est a points critiques fixes. Acta Math. 33 (1910)
  18. Givental, A.: Twisted Picard-Lefschetz formulas. Funktsional. Anal. i Prilozhen. 22, 12–22 (1988)
  19. Guzzetti Davide, 10.1023/a:1012933622521
  20. Ismail, M., Pitman, J.: Algebraic evaluation of some Euler integrals, duplication formulae for Appell’s hypergeometric function $$F_1$$ F 1 , and Brownian variations. Can. J. Math. Phys. 52, 961–981 (2000)
  21. Korotkin, D., Shramchenko, V.: Riemann–Hilbert problem for Hurwitz Frobenius manifolds: regular singularities. J. Reine Angew. Math. 661, 125–187 (2011)
  22. Krichever I. M., Integration of nonlinear equations by the methods of algebraic geometry, 10.1007/bf01135528
  23. Kupershmidt, B.: Discrete Lax equations and differential-difference calculus. Asterisque 123, Societé Mathématique de France, Paris (1985)
  24. Manin, Yu.I.: Sixth Painlevé equation, universal elliptic curve, and mirror of $${\bf P}^2$$ P 2 . In: Geometry of Differential Equations. Amer. Math. Soc. Transl., vol. 2, no. 186, pp. 131–151 (1996)
  25. Mazzocco Marta, Picard and Chazy solutions to the Painlevé VI equation : , 10.1007/pl00004500
  26. Okamoto, K.: Studies on the Painlevé equations. I. Sixth Painlevé equation PVI. Ann. Mat. Pura Appl. 146(4), 337–381 (1987)
  27. Olver Peter J., Rosenau Philip, Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support, 10.1103/physreve.53.1900
  28. Oevel, W., Ragnisco, O.: $$R$$ R -matrices and higher Poisson brackets for integrable systems. Phys. A 161(1), 181–220 (1989)
  29. Oevel, W., Ragnisco, O.: An abstract tri-Hamiltonian Lax hierarchy. Nonlinear evolution equations and dynamical systems. Res. Rep. Phys, Springer, Berlin, pp. 144–147 (1989)
  30. Painlevé, P.: Sur les equations differentielles du second ordre et d’ordre superieur, dont linterable generale est uniforme. Acta Math. 25 (1902)
  31. Pavlov M. V., Tsarev S. P., 10.1023/a:1022971910438
  32. Pavlyk, O.: Solutions to WDVV from generalized Drinfeld–Sokolov hierarchies. math-ph/0003020 (2003, preprint)
  33. Schlesinger, L.: Über eine Klasse von Differentsialsystemen beliebliger Ordnung mit festen kritischer Punkten. J. für Math. 141, 96–145 (1912)